# SDR USAA920081778

- Difficulty date: September 15, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N309AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24711
- Aircraft time: 56,918 hours, 37,864 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 5079454
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C18 CHECK, L1 DOOR INNER SKIN CRACKED AT BS 340, S11L.  REPAIRED L1 DOOR INNER SKIN CRACKED AT BS 340, S11L IAW B737-300 SRM 51-70-13-0G FIGURE 1.
